# SDR R61A201311091126

- Difficulty date: November 9, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 15,892 hours, 12,600 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062333002
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT HORIZONTAL STAB LEADING EDGE SECOND MOST INBOARD RIB IS CRACKED.   R & R RIB IAW SRM 51-40-02.
